# SDR SWAA060214

- Difficulty date: January 18, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 32,546 hours, 27,200 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK LOOSE BETWEEN ROW 6 TO ROW 8.  REMOVED AND REPLACED EEPLS PER MM.
